# SDR USAA2011082600021

- Difficulty date: July 14, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465297
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON FUSELAGE FRAME AT BS 440 BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS440 BETWEEN S8L TO S9L IAW EA 103207.
